Alert archive / Minnesota / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 132, NWS Twin Cities, MN

September 20, 20145 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 20, 2014, 4:57 PM CDT for 5 counties in Minnesota. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 20, 2014, 4:57 PM CDT (21:57 UTC)
Expired
Sep 20, 2014, 5:45 PM CDT
In force
48 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Brown County, MN, Nicollet County, MN, Redwood County, MN, Renville County, MN, Sibley County, MN

The radar

The Minneapolis radar (KMPX), 108 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 20, 5:18 PM CDTTSTM WND DMG5 Nnw New Ulm, MNTREES DOWN ALONG HIGHWAY 21.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 20, 1:26 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.0 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2014-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 295 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2014-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
295 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
1113 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

466 
WUUS53 KMPX 202157
SVRMPX
MNC015-103-127-129-143-202245-
/O.NEW.KMPX.SV.W.0132.140920T2157Z-140920T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
457 PM CDT SAT SEP 20 2014

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BROWN COUNTY IN SOUTH CENTRAL MINNESOTA...
  WESTERN NICOLLET COUNTY IN SOUTH CENTRAL MINNESOTA...
  EASTERN REDWOOD COUNTY IN SOUTHWEST MINNESOTA...
  SOUTH CENTRAL RENVILLE COUNTY IN CENTRAL MINNESOTA...
  SOUTHWESTERN SIBLEY COUNTY IN CENTRAL MINNESOTA...

* UNTIL 545 PM CDT

* AT 454 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 13 MILES SOUTH OF REDWOOD FALLS TO LOWER SIOUX
  AGENCY TO 8 MILES NORTHEAST OF LOWER SIOUX AGENCY...AND MOVING EAST
  AT 65 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  FORT RIDGELY STATE PARK AROUND 505 PM CDT.
  SLEEPY EYE AROUND 515 PM CDT.
  GAYLORD AND NEW ULM AROUND 525 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE FAIRFAX...SPRINGFIELD...
GIBBON...EVAN...COBDEN...ST GEORGE...WINTHROP...NEW ULM AIRPORT...
KLOSSNER AND LAFAYETTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4432 9535 4472 9488 4454 9413 4426 9437
      4415 9437 4411 9440 4411 9476
TIME...MOT...LOC 2158Z 292DEG 56KT 4434 9513 4450 9490
          4459 9478

HAIL...<.75IN
WIND...60MPH

$$

BORGHOFF
2 follow-up statements
450 
WWUS53 KMPX 202209
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
509 PM CDT SAT SEP 20 2014

MNC015-103-127-129-143-202245-
/O.CON.KMPX.SV.W.0132.000000T0000Z-140920T2245Z/
BROWN MN-NICOLLET MN-REDWOOD MN-RENVILLE MN-SIBLEY MN-
509 PM CDT SAT SEP 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SIBLEY...SOUTHEASTERN RENVILLE...EAST CENTRAL REDWOOD...WESTERN
NICOLLET AND BROWN COUNTIES UNTIL 545 PM CDT...

AT 507 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES NORTH OF JEFFERS TO 8 MILES NORTHEAST OF FORT
RIDGELY STATE PARK...AND MOVING SOUTHEAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SLEEPY EYE AROUND 515 PM CDT.
  GAYLORD AROUND 520 PM CDT.
  NEW ULM AROUND 525 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE ST GEORGE...SPRINGFIELD...
COBDEN...KLOSSNER...LAFAYETTE...NEW ULM AIRPORT...NEW SWEDEN AND
HANSKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4411 9476 4429 9528 4462 9462 4454 9413
      4426 9437 4415 9437 4411 9440
TIME...MOT...LOC 2210Z 298DEG 51KT 4424 9507 4449 9454

HAIL...<.75IN
WIND...60MPH

$$

BORGHOFF
466 
WWUS53 KMPX 202220
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
520 PM CDT SAT SEP 20 2014

MNC127-129-202230-
/O.CAN.KMPX.SV.W.0132.000000T0000Z-140920T2245Z/
REDWOOD MN-RENVILLE MN-
520 PM CDT SAT SEP 20 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RENVILLE AND EAST
CENTRAL REDWOOD COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4411 9476 4422 9507 4428 9496 4428 9487
      4433 9486 4458 9438 4454 9413 4426 9437
      4417 9437 4411 9440
TIME...MOT...LOC 2220Z 298DEG 51KT 4417 9490 4442 9437

$$

MNC015-103-143-202245-
/O.CON.KMPX.SV.W.0132.000000T0000Z-140920T2245Z/
BROWN MN-NICOLLET MN-SIBLEY MN-
520 PM CDT SAT SEP 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SIBLEY...WESTERN NICOLLET AND BROWN COUNTIES UNTIL 545 PM CDT...

AT 518 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES SOUTHWEST OF SLEEPY EYE TO 9 MILES NORTH OF
NEW ULM...AND MOVING SOUTHEAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  NEW ULM AROUND 525 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE NEW ULM AIRPORT AND HANSKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4411 9476 4422 9507 4428 9496 4428 9487
      4433 9486 4458 9438 4454 9413 4426 9437
      4417 9437 4411 9440
TIME...MOT...LOC 2220Z 298DEG 51KT 4417 9490 4442 9437

HAIL...<.75IN
WIND...60MPH

$$

BORGHOFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 2:55 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Sep 20, 2:55 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
255 PM CDT SAT SEP 20 2014

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 255 PM CDT SAT SEP 20 2014

SHORT TERM CONCERNS DEAL SQUARELY WITH THE SEVERE WEATHER THREAT
THROUGH EARLY THIS EVENING. A BROKEN LINE OF STORMS FORMED OVER
NODAK EARLIER TODAY AND HAS ORGANIZED SOMEWHAT AS IT PUSHED INTO
NORTHWEST WISCONSIN EARLY THIS AFTERNOON. NOT TOO MUCH SEVERE
WEATHER BEING REPORTED ATTM...MAINLY DUE TO THE OVERALL LACK OF
DESTABILIZATION. MLCAPE VALUES OF LESS THAN 500 J/KG ARE EXPECTED
TO CONTINUE THROUGHOUT THE EVENT. HOWEVER...STRONG FORCING WITH
THE MID LEVEL TROUGH AND VERY STRONG WINDS IN THE MID AND UPPER
LEVELS /60+ KT AT 500 MB AND 130+ KT AT 300 MB/...ACCOMPANIED BY
INVERTED V SOUNDINGS WILL BRING GOOD DOWNWARD MOMENTUM AND THUS A
THREAT FOR MAINLY DAMAGING WINDS. LACK OF INSTABILITY AND LOW
TOPPED CONVECTION WILL LIMIT ANY HAIL POSSIBILITY. THE LINE IS
MOVING EAST/SOUTHEAST AROUND 45 KT WHICH SHOULD REACH STC AROUND 5
PM AND MSP METRO BETWEEN 6 PM AND 7 PM. VERY HIGH TEMPORAL GRID
RESOLUTION AND CATEGORICAL POPS WERE INCLUDED WITH RELATIVELY
HIGH CONFIDENCE DUE TO VERY GOOD AGREEMENT AMONGST THE CONVECTIVE
ALLOWING MODELS. A GENERAL WEAKENING CAN BE EXPECTED AFTER SUNSET
AS THE LINE ENTERS WISCONSIN WHEN INSTABILITY BECOMES NIL.

WRAP AROUND SHOWERS MAY DROP SOUTH INTO ERN MN AND WRN WI LATE
THIS EVENING AND OVERNIGHT AS THE UPPER LOW PUSHES EAST. THESE
SHOWERS MAY LINGER INTO EARLY SUNDAY WITH THE CYCLONIC FLOW
CONTINUING...BUT SURFACE RIDGING SHOULD PROVIDE ENOUGH SUBSIDENCE
BY AFTERNOON TO LOWER THE THREAT WITH TIME.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 255 PM CDT SAT SEP 20 2014

NOT MUCH GOING ON IN THE LONG TERM IN TERMS OF SENSIBLE WEATHER...
BUT A MAJOR PATTERN SHIFT IS STILL ON TAP THAT WILL BRING MUCH
ABOVE NORMAL TEMPERATURES BY LATE NEXT WEEK. AS THE DIGGING TROUGH
FROM TONIGHT KICKS EAST...MID LEVEL RIDGING WILL BUILD INTO THE
GREAT LAKES AND UPPER MIDWEST EARLY NEXT WEEK. THE MID LEVEL RIDGE
WILL BE CENTERED OVER THE SOUTHERN ROCKIES AND WILL ALLOW THE CUT
OFF LOW OVER CALIFORNIA TO BE KICKED NORTHEAST INTO THE UPPER
MIDWEST BY MIDWEEK. NOT EXPECTING MUCH TO BE ACCOMPANIED WITH THIS
SYSTEM ASIDE FROM A LOW CHANCE OF SHOWERS AND THUNDERSTORMS AND
COOLER TEMPERATURES. THE THUNDER THREAT MAY BE OVERPLAYED A BIT
CONSIDERING POOR LAPSE RATES...WEAK FORCING...AND DRY BOUNDARY
LAYER AIR. DID NOT MAKE TOO MANY CHANGES TO THE PREVIOUS FORECAST.

MODELS DIVERGE A BIT BEYOND MIDWEEK WITH THE CANADIAN AND GFS
BUILDING THE RIDGE NORTH ACROSS THE ROCKIES WHILE A PIECE OF
ENERGY ROUNDING THIS RIDGE IS DETACHED FROM AN ACCELERATING
TROUGH OVER NORTHERN CANADA. THIS WAVE THEN MAKES AN ODD DIVE
SOUTH OR SOUTHWEST ACROSS THE PLAINS INTO A WEAKNESS IN THE RIDGE.
THE ECMWF SEEMS TO KEEP THE FEATURE ASSOCIATED WITH THE STRONGER
WESTERLIES ACROSS CANADA WHICH MAKES MOST SENSE. OTHERWISE...A
MASSIVE RIDGE IS EXPECTED TO ENCOMPASS ALL OF THE CENTRAL AND
EASTERN U.S. TO ROUND OFF THE END OF THE MONTH. SEVERAL MEMBERS OF
THE GFS ENSEMBLE...AS WELL AS THE OPERATIONAL ECMWF...CENTER AN
ANOMALOUS 591+ DM RIDGE OVER THE GREAT LAKES FRIDAY AND SATURDAY.
A SET UP LIKE THIS WOULD NORMALLY BRING THE UPPER MIDWEST A HEAT
WAVE...BUT IT IS RATHER DIFFICULT TO GET OPPRESSIVE HEAT IN LATE
SEPTEMBER. TEMPS WILL STILL RUN 10-20 DEGREES ABOVE AVERAGE AND A
FEW DAYS WITH HIGHS IN THE 80S APPEAR LIKELY IF THE CENTER OF THE
RIDGE DOES BUILD CLOSE BY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1157 AM CDT SAT SEP 20 2014

MAIN AVIATION CONCERN WILL BE LINE OF SHRA/TSRA EXPECTED TO DROP
SOUTHEAST THROUGH THE AREA FROM LATER THIS AFTERNOON INTO EARLY
EVENING. STORMS WILL BE MOVING VERY QUICKLY... AROUND 45 KT OR
SO... AND COULD PRODUCE SOME LOCALLY SEVERE WIND GUSTS THAT WILL
NEED TO BE MONITORED FOR TAF AMENDMENTS.

KMSP...OVERALL CONFIDENCE IS FAIRLY HIGH... ALTHOUGH CEILING AND
VISIBILITIES COULD CERTAINLY WIND UP LOWER THAN FORECAST DURING
ANY SHRA/TSRA. SOME UNCERTAINTY EXISTS WITH CHANCES FOR MVFR
CEILINGS LATER TONIGHT... SO THAT WILL NEED TO BE MONITORED.

/OUTLOOK FOR KMSP/
MON...VFR. WINDS W 5-10 KTS.
TUE...VFR. WINDS SE 5-10 KTS.
WED...VFR... MVFR POSSIBLE WITH A CHANCE OF SHRA/TSRA. WINDS S
10-15 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...BORGHOFF
LONG TERM...BORGHOFF
AVIATION...
Hazardous weather outlook, Sep 20, 12:07 PM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1207 PM CDT SAT SEP 20 2014

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
211715-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1207 PM CDT SAT SEP 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL RACE SOUTHEAST
ACROSS CENTRAL AND SOUTHERN MINNESOTA LATER THIS AFTERNOON AND
INTO WESTERN WISCONSIN EARLY THIS EVENING. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS ACROSS THE AREA. THE LARGEST THREAT WILL
BE DAMAGING WIND...WITH A SECONDARY THREAT FOR LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT INTO WEDNESDAY NIGHT.
THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 4 PM AND
8 PM.

BORGHOFF

In the hours before

Local storm report, Sep 20, 3:43 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
343 PM CDT SAT SEP 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND GST     4 SSW GLACIAL LAKES STA 45.49N 95.56W
09/20/2014  M52.00 MPH       POPE               MN   MESONET

            LANGHEI TOWNSHIP MN-29 MILE POST 46 MNDOT STATION MN037

&&

CARLYON
Local storm report, Sep 20, 3:48 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
348 PM CDT SAT SEP 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     2 NE BENSON             45.34N 95.58W
09/20/2014                   SWIFT              MN   TRAINED SPOTTER

            10 INCH WIDE APPLE TREE AND LARGE BRANCHES BLOWN DOWN
            ALONG WITH SOME SCAFFOLDING.

&&

CARLYON
Local storm report, Sep 20, 4:49 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
449 PM CDT SAT SEP 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     TSTM WND GST     1 W HUTCHINSON          44.89N 94.40W
09/20/2014  E60 MPH          MCLEOD             MN   AMATEUR RADIO

&&

CARLYON
Local storm report, Sep 20, 4:51 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
451 PM CDT SAT SEP 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             HUTCHINSON              44.89N 94.37W
09/20/2014  M0.75 INCH       MCLEOD             MN   TRAINED SPOTTER

&&

CARLYON
Local storm report, Sep 20, 4:53 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
453 PM CDT SAT SEP 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND DMG     3 NE HUTCHINSON         44.92N 94.33W
09/20/2014                   MCLEOD             MN   EMERGENCY MNGR

            3 TO 6 INCH TREE BRANCH BROKE OFF.

&&

CARLYON
Local storm report, Sep 20, 4:56 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
456 PM CDT SAT SEP 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND GST     REDWOOD FALLS AIRPORT   44.55N 95.08W
09/20/2014  M56 MPH          REDWOOD            MN   MESONET

&&

CARLYON

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 10:58 PM CDTSpecial Weather StatementMPXFaribault, Freeborn47 min
Sep 20, 2:14 PM CDTSpecial Weather StatementMPXDouglas, Stevens61 min
Sep 20, 2:57 PM CDTSevere Thunderstorm WarningMPXDouglas, Kandiyohi, Pope, Stearns, Stevens, Swift48 min
Sep 20, 3:19 PM CDTSpecial Weather StatementMPXMorrison, Todd56 min
Sep 20, 3:36 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Meeker, Renville, Stearns39 min
Sep 20, 4:11 PM CDTSevere Thunderstorm WarningMPXKandiyohi, McLeod, Meeker, Renville, Wright49 min
Sep 20, 4:56 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, McLeod, Scott, Sibley, Wright49 min
Sep 20, 5:06 PM CDTSpecial Weather StatementMPXAnoka, Chisago, Isanti, Kanabec, Mille Lacs, Sherburne and 1 more54 min
Sep 20, 5:08 PM CDTSpecial Weather StatementMPXWaseca37 min
Sep 20, 5:33 PM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Le Sueur, Rice, Scott42 min
Sep 20, 5:41 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Freeborn, Le Sueur, Nicollet, Waseca and 1 more49 min
Sep 20, 5:43 PM CDTSevere Thunderstorm WarningMPXSteele, Waseca32 min
Sep 20, 6:02 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice43 min
Sep 20, 6:13 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn, Steele, Waseca47 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.